# SDR SWIA202265341

- Difficulty date: February 21, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD UPPER SILL ANGLE IS CORRODED BEYOND REPAIRABLE LIMITS IAW CRJ 700 SRM 53-21-23-101-001-A01; REQUIRES REPLACEMENT.     (C-CHECK RO 4/9/2022)    REPAIRED PAX DOOR FWD UPPER SILL ANGLE BY REPLACEMENT  IAW SRM 51-42-06-001-001-AO1 , COMPLETED TASK CARD 52-900-1002-SKY, COMPLIED WITH FORM -337. NO CHANGE WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
